Rocky Mountain Journal of Mathematics

Values of Lucas Sequences Modulo Primes

Zhi-Hong Sun

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 33, Number 3 (2003), 1123-1145.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181069947

Digital Object Identifier
doi:10.1216/rmjm/1181069947

Mathematical Reviews number (MathSciNet)
MR2038543

Zentralblatt MATH identifier
1076.11009

Subjects
Primary: 11B39: Fibonacci and Lucas numbers and polynomials and generalizations
Secondary: 11B50: Sequences (mod $m$) 11A15: Power residues, reciprocity 11E25: Sums of squares and representations by other particular quadratic forms

Keywords
Prime Lucas sequence reciprocity law

Citation

Sun, Zhi-Hong. Values of Lucas Sequences Modulo Primes. Rocky Mountain J. Math. 33 (2003), no. 3, 1123--1145. doi:10.1216/rmjm/1181069947. https://projecteuclid.org/euclid.rmjm/1181069947


Export citation

References

  • B.C. Berndt, R.J. Evans and K.S. Williams, Gauss and Jacobi sums, Wiley, New York, 1998.
  • L.E. Dickson, History of the theory of numbers, Vol. I, Chelsea, New York, 1952, 393-407.
  • K. Ireland and M. Rosen, A classical introduction to modern number theory, Springer, New York, 1982.
  • D.H. Lehmer, An extended theory of Lucas' functions, Ann. Math. 31 (1930), 419-448.
  • P. Ribenboim, The book of prime number records, 2nd ed., Springer, Berlin, 1989, pp. 44-50.
  • Z.H. Sun, Combinatorial sum $\sum^n_k=0,k\equiv r\pmod mn\choose k$ and its applications in number theory I, J. Nanjing Univ. Math. Biquarterly 9 (1992), 227-240.MR94a:11026.
  • --------, Combinatorial sum $\sum^n_k=0,k\equiv r\pmod mn\choose k$ and its applications in number theory II, J. Nanjing Univ. Math. Biquarterly 10 (1993), 105-118.MR94j:11021.
  • --------, Combinatorial sum $\sum_k\equiv r\pmod mn\choose k$ and its applications in number theory III, J. Nanjing Univ. Math. Biquarterly 12 (1995), 90-102. MR96g:11017.
  • --------, On the theory of cubic residues and nonresidues, Acta Arith. 84 (1998), 291-335. MR99c:11005.
  • --------, Supplements to the theory of quartic residues, Acta Arith. 97 (2001), 361-377. MR2002c:11007.
  • --------, Notes on quartic residue symbol and rational reciprocity laws, J. Nanjing Univ. Math. Biquarterly 9 (1992), 92-101. MR94b:11007.
  • --------, Quartic residues and binary quadratic forms, J. Number Theory, submitted.
  • Z.H. Sun and Z.W. Sun, Fibonacci numbers and Fermat's last theorem, Acta Arith. 60 (1992), 371-388. MR93e:11025.